# SDR 95ZZZM545

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 65163424
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR FKYC9318 - KMIA - AFTER TAKEOFF, THE NOSE LANDING GEAR, P/N 65163424, WOULD NOT RETRACT.  CYCLED GEAR SEVERAL TIMES, NO HELP.  AIRCRAFT RETURNED TO KMIA AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED NOSE LANDING GEAR, NO DEFECTS NOTED.  LUBRICATED NOSE GEAR.  JACKED AIRCRAFT AND CYCLED GEAR NUMEROUS TIMES PER MM 32-33-0.  OPERATIONALLY CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
